# SDR UIEA2020092902125

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,683 hours, 20,420 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Lt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED OFF EICAS AND ASSOCIATED DISCREET LIGHT INTERMITTENT ON ARRIVAL.  TRANSFERRED TO MDDR 135160, REF DDG 36-11-01-02A, DUE 08OCT20 RS-2238.  PERFORMED OPERATIONS CHECK AND TEST OF AIR SUPPY DISTRIBUTION SYSTEM, PER AMM 36-11-00-715-149.  VERIFIED SYSTEM IS OK.  INSPECTION OF PRSOV AND FAMV AND SENSE LINES OK.  ENG RUN, PER AMM 71-00-00, FOUND NO FAULTS.  AIR SUPPLY BITE MODULE SHOWS, NO FAULTS.  AIR SUPPY BITE MODULE SHOWS NO FAULTS AT THIS TIME.  THIS CLEARS MDDR 135160.
